# SDR DALA2024071107028

- Difficulty date: July 10, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 BENT PROXIMITY SENSOR 37CV ON INTERCONNECTING STRUT LH WING. CORRECTIVE ACTION: REPLACED PROXIMITY SENSOR 37CV ON INTERCONNECTING STRUT LH WING AS PER A320 FAM AMM 27-51-44-000- 002-A AND AMM 27-51-44-400-002-A. (0440192)
